# SDR CALA2013081490429

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 777222
- Aircraft serial: 25252
- Aircraft time: 71,991 hours, 26,338 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Gouged
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARE METAL IN FLOORBOARD ATTACH CHANNEL BETWEEN BS 1620-1640, RBL 11.5.  GOUGES IN FLOORBOARD ATTACH CHANNEL FOUND TO BE OUT OF LIMITS IAW DWG 1508-255 & SRM 53-00-51, FIG 101, DETAIL 3.  R & R CHANNEL IAW SRM 51-4 0-02, PAR 7D, FIG 12.
